# SDR SWAA2018072623836

- Difficulty date: July 23, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 43,464 hours, 29,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RETAINER LOOSE.  R&R FASTENER PER SRM.
